You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1988/50/3
On linear forms of G-functions
Download
PDF
- On linear forms of G-functions
Article
Original scientific text
Title
On linear forms of G-functions
Authors
K. Väänänen
1
,
Xu Guangshan
2
Affiliations
Oulu, Finland
Beijing, China
Acta Arithmetica
1988/50/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
251-263
Main language of publication
English
Published
1988
Exact and natural sciences
mathematics